# SDR CA190717006

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,514 hours
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: LW15014
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) (*SUP*) DURING ENGINE REPAIR, ROCKER FULCRUMS REMOVED FOR CLEANING AND INSPECTION. ONE FULCRUM NOTICEABLY DIFFERENT THAN OTHER 7. VISUALLY DIFFERENT, DIMENSIONS DIFFERENT, AUTOMOTIVE STYLE PRODUCTION MARKS. LACKS: OEM PART NUMBER, MFG NUMBER, HEAT TREAT CODE. FULCRUM HAD SEVERAL VISIBLE CRACKS IN PREVIOUSLY WELDED AREA. (TC# 20190717006)
